# SDR QXEA200400251

- Difficulty date: March 27, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N539DS
- Make and model: Bombdr DHC8401
- Aircraft serial: 4016
- Aircraft time: 3,263 hours, 3,653 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NACELLE SKIN DAMAGE AT LOWER COWL HINGE POINTS.  REPAIRED IAW HORIZON AIR EA 6-54-288A.
